4 doctors weighed in:

Is it problematic if i've been narcotic pain meds for more then a year?

4 doctors weighed in
Dr. Paul Pancner
Clinical Psychology
3 doctors agree

In brief: Problematic

It could be depending on tge dose and how frequently you use them. If you have been using them daily for a year, chances are that you are physically dependent on the med.
Not saying that you abused it, just simply that that is a property of the medication. As such, if you would suddenly stop the med, you are going to have some withdrawel symptoms that could be uncomfortable. Muscle aches, nausea, .

In brief: Problematic

It could be depending on tge dose and how frequently you use them. If you have been using them daily for a year, chances are that you are physically dependent on the med.
Not saying that you abused it, just simply that that is a property of the medication. As such, if you would suddenly stop the med, you are going to have some withdrawel symptoms that could be uncomfortable. Muscle aches, nausea, .
Dr. Paul Pancner
Dr. Paul Pancner
Thank
Get help from a real doctor now
Dr. Vikram Patel
Board Certified,
33 years in practice
940K people helped
Continue
108,000 doctors available
Read more answers from doctors